How the interaction occurs:
When these two medicines are taken together, your body may not process warfarin properly.
What might happen:
You may experience an increased chance for bleeding, including bleeding from your gums, nosebleeds, unusual bruising, or dark stools.
What you should do about this interaction:
Contact your healthcare professionals (e.g. doctor or pharmacist) about taking these two medicines together. They may already be aware of this drug interaction and may be monitoring you for it. If your doctor prescribes these medicines together, you may need to check your bleeding times more often. You may need an adjustment in your warfarin dose. Do not start, stop, or change the dosage of any medicine before checking with them first.
1.Kates RE, Yee YG, Kirsten EB. Interaction between warfarin and propafenone in healthy volunteer subjects. Clin Pharmacol Ther 1987 Sep;42(3):305-11.
2.Hii JT, Duff HJ, Burgess ED. Clinical pharmacokinetics of propafenone. Clin Pharmacokinet 1991 Jul;21(1):1-10.